# SDR SIMA201121503

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 24,999 hours, 22,678 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3579 DURING THE CLIMB THE FLIGHT ATTENDANT REPORTED SHE SMELLED SMOKE AND SAW SMOKE COMING FROM AROUND THE MAIN PASSENGER DOOR.  THE ODOR WENT AWAY AFTER A COUPLE OF MINUTES.  THE CREW ELECTED TO RETURN AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE RUN'S NO ODOR OR SMOKE ANY WHERE IN AIRCRAFT NO DISCREPANEY NOTICE IAW AMM EMB 145 71-00-06.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
